# SDR TWAA9915502

- Difficulty date: November 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47345
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inop
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO FORWARD CABIN OVERHEAD EMERGENCY LIGHTS REMAINED ON AFTER ALL ELECTRICAL POWER WAS OFF.  REPLACED THE POWER SUPPLY, (P/N 60030451LB) AND BATTERY (P/N 408822101).  CHECK-C 8-29-99 MCI.
